Open Access

Cauchy problem for non-linear equations involving the Levy laplacian with separable variables


Full Text

Coming Soon.





Article Information

TitleCauchy problem for non-linear equations involving the Levy laplacian with separable variables
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 4, 9-14
MathSciNet MR1773899
CopyrightThe Author(s) 1999 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

M. N. Feller, Cauchy problem for non-linear equations involving the Levy laplacian with separable variables, Methods Funct. Anal. Topology 5 (1999), no. 4, 9-14.


BibTex

@article {MFAT104,
    AUTHOR = {Feller, M. N.},
     TITLE = {Cauchy problem for non-linear equations involving the Levy laplacian with separable variables},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {4},
     PAGES = {9-14},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=104},
}


All Issues